so me and my bf did it with out a condom on December 7th on Monday and he pulled out before he came and I was starting to get really scared if I could be pregnant so I took plan b December 10th in the morning than 2 days later I experienced wanting to throw up and having headaches an stomach pain and I hear that your suppose to have brown spots and it's been 8 days since me and my bf did it and it's been kinda off and on with the headaches and wanting to vomit and stuff could it mean something??
It basically means that you took Plan B. That's it. It doesn't tell you if it worked or not.
You were wise to take the Drug, as you can get pregnant from pre-ejaculate/pre-cum.
You can get any hormonal symptoms with Depo, as it's a large dose of hormone for your body to deal with. These could include things like fatigue, nausea, depression, mood swings, cramps, bloating, backache, breast pain/swelling/leakage, spotting or even heavy bleeding, & these symptoms can last a couple of weeks.
Not everyone gets spotting or bleeding after using Plan B. It seems to depend where you are in your menstrual cycle. I've used it several times over the years. Sometimes I've bled, other times I haven't. I've never become pregnant, whichever happened.
It's also quite likely that your next actual period will be later than you expected it. It is often late by a week or two for most women who experience a delay, but form some, it can delay your cycle for the next month or two, especially if your cycle was a little irregular to begin with.
You might find the spotting or bleeding contains clear mucus, & the blood may be pink, brown or red. All perfectly normal after using Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2014 • 1 answer
Posted 22 Dec 2014 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 16 May 2016 • 1 answer
Posted 11 Oct 2016 • 1 answer